# SDR UALA2009010600065

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 39,300 hours, 4,748 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 FWD TIRE BLEW.  REPLACED AC PACK DOOR, TIRE BRAKE ASSY, LT WING L/G INBOARD STRUT DOOR & REPAIRED LT WING L/G OUTBOARD STRUT DOOR.
